# SDR CA190523012

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031208
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STGR 19R FOUND TO BE HEAVELY CORRODED AT 4 ATTACH FASTENER LOCATIONS FWD OF FS310. (TC# 20190523012)
